# SDR FDEA201910302789

- Difficulty date: October 30, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 56,212 hours, 25,372 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice
- Part number: 657N43135
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO 580 STUB BEAM IS CRACKED COMPLIED WITH FEDEX EA -F-5310-T0305456 FUSELAGE -MAINFRAME -STA 580 FLOORBEAM   SPLICE SEGMENT UPPER AFT FLANGE CRACK REPAIR.
